# SDR 3FJF20160606001

- Difficulty date: June 6, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N767WA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- Aircraft time: 1,262 hours, 312 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 4527163010
- Condition: Broken
- Location: Fwd Cargo
- Part time: 1,262 hours, 312 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK AND CARGO LOADING THE FORWARD CARGO SILL LATCH AT POSITION 14R WAS FOUND DAMAGED.  THE HOUSING ASSY TORN ON EITHER SIDE.  EVIDENCE OF PREVIOUS CRACK FOUND ON EITHER SIDES OF THE LOWER ATTACHMENT.  EVIDENCE OF PREVIOUS CRACK SEEN AT THE LOWER OTBD RADIUS OF A L-ANGLE SECTION OF THE LATCH.  LOADED PALLET WAS PREVIOUS PLACED IN THE CARGO BAY AND DAMAGE SEEN SOMETIME AFTERWARDS.  NO PREVIOUS REPORT OF CARGO SHIFTING REVIEWED.  LATCH REMOVED AND NO SECONDARY DAMAGE OBSERVED.
